MathSciNet Relay Station
MathSciNet bibliographic data
MR2401369 34K11 (34K12)
Mojsej, Ivan Asymptotic properties of solutions of third-order nonlinear differential equations with deviating argument. Nonlinear Anal. 68 (2008), no. 11, 3581–3591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement